# SDR ASOA2012061401798

- Difficulty date: June 7, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 320.1
- Part time: 985,728 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 320.10 CRACKED.  LOCATED, DRILLED, AND INSTALLED IAW SRM 51-42-06-001-001-A01.
